# SDR 96ZZZX2116

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Boot
- Condition: Defective
- Location: Lt Engine Inlet
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

BLD/IAD - FLT 4126 - EN ROUTE, CREW REPORTED A PROBLEM WITH THE LEFT ENGINE INLET DEICE BOOT.  THEY WERE ALERTED BY AN AMBER CAS MESSAGE DEICE BOOT FAIL.  AIRCRAFT DIVERTED TO PIT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE REPLACED THE LEFT ENGINE INLET DEICE BOOT E.F.C.V. IAW MM 30-22-03, GROUND RUN CHECKED GOOD.
